Ledford, A. W. and Tawn, J. A. (1998) Concomitants of extremes. Advances in Applied Probability, 30 (1). pp. 197-215. ISSN 1475-6064Full text not available from this repository.
The influence of bivariate extremal dependence on the limiting behaviour of the concomitant of the largest order statistic is examined. Our approach is to fix the marginal distributions and derive a general tail characterisation of the joint survivor function. From this, we identify the normalisation required to obtain the limiting distribution of the concomitant of the largest order statistic, obtain its tail form, and investigate the limiting probability that the vector of componentwise maxima occurs as an observation of the bivariate process. The results are illustrated for a range of extremal dependence forms.
|Journal or Publication Title:||Advances in Applied Probability|
|Uncontrolled Keywords:||Asymptotic independence ; bivariate extreme value distribution ; coefficient of tail dependence ; concomitants ; extreme value theory ; induced order statistics ; order statistics ; slowly varying functions|
|Subjects:||Q Science > QA Mathematics|
|Departments:||Faculty of Science and Technology > Mathematics and Statistics|
|Deposited On:||18 Nov 2008 09:37|
|Last Modified:||22 Oct 2016 00:02|
Actions (login required)